# SDR DL76G990741

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Engine: Ge CF680C2B6
- System (JASC): 2613 · Overheat Detection
- Part: Logic Card
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Component: 285N002817
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OVERHEAT LIGHT PASSING 10,000 FT, LIGHT EXTINGUISHED WHEN POWER REDUCED.  INSPECTED OVERHEAT LOOP AT LEFT ENGINE, CHECKS OK.  MOTORED ENGINE, INSPECTED FOR AIR LEAKS AT LOOP AREA, NO LEAKS.  REPLACED LOGIC TEST CARD M10224.  RAN ENGINE AT T/O POWER, SYSTEM NORMAL.
